Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 17, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 26, 2006, 1:46 PM MST for 5 counties in Arizona. It took effect at May 27, 2006, 8:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2006, 1:46 PM MST (20:46 UTC)
- In effect from
- May 27, 2006, 8:00 AM MST
- Expired
- May 27, 2006, 8:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2684 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 262046 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 146 PM MST FRI MAY 26 2006 ...STRONG WINDS ACROSS NORTHERN ARIZONA FOR SATURDAY... .A STRONG TROUGH OF LOW PRESSURE WILL BE MOVING INTO THE GREAT BASIN SATURDAY BRINGING STRONG AND GUSTY SOUTHWEST WINDS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL DEVELOP SATURDAY MORNING IN THE WEST AND LATER IN THE MORNING TO EARLY AFTERNOON IN THE EAST. THE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL THE EARLY EVENING HOURS. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. AZZ004>018-037>040-270500- /O.NEW.KFGZ.WI.Y.0017.060527T1500Z-060528T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 146 PM MST FRI MAY 26 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP SATURDAY MORNING...WITH GUSTS REACHING 40 TO 50 MPH ALSO EXPECTED THROUGH THE DAY. THE STRONGEST WINDS WILL OCCUR ACROSS NORTHWESTERN ARIZONA SATURDAY AFTERNOON. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
4 follow-up statements
000 WWUS75 KFGZ 270448 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 948 PM MST FRI MAY 26 2006 ...STRONG WINDS ACROSS NORTHERN ARIZONA FOR SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN SATURDAY BRINGING STRONG AND GUSTY SOUTHWEST WINDS TO NORTHERN ARIZONA. WINDS WILL BEGIN EARLIEST NORTH AND WEST OF FLAGSTAFF SATURDAY MORNING...AND SPREAD SOUTH AND EASTWARD. THE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL EVENING. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. AZZ004>018-037>040-271300- /O.CON.KFGZ.WI.Y.0017.060527T1500Z-060528T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 948 PM MST FRI MAY 26 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY. STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WILL DEVELOP SATURDAY MORNING...WITH GUSTS REACHING 40 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON FROM NEAR FLAGSTAFF NORTHWESTWARD AND IN THE LITTLE COLORADO RIVER VALLEY. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 271259 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 559 AM MST SAT MAY 27 2006 ...STRONG WINDS ACROSS NORTHERN ARIZONA TODAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN TODAY BRINGING STRONG AND GUSTY SOUTHWEST WINDS TO NORTHERN ARIZONA. WINDS WILL BEGIN EARLIEST NORTH AND WEST OF FLAGSTAFF THIS MORNING...AND SPREAD SOUTH AND EASTWARD. THE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL EVENING. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. AZZ004>018-037>040-272100- /O.CON.KFGZ.WI.Y.0017.060527T1500Z-060528T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 559 AM MST SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WILL DEVELOP THIS MORNING AFTER 800 AM MST...WITH GUSTS REACHING 40 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON FROM NEAR FLAGSTAFF NORTHWESTWARD AND IN THE LITTLE COLORADO RIVER VALLEY. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 272033 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 133 PM MST SAT MAY 27 2006 ...STRONG WINDS WILL CONTINUE ACROSS MUCH OF NORTHERN AND CENTRAL ARIZONA THROUGH THIS EVENING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN TODAY BRINGING STRONG AND GUSTY SOUTHWEST WINDS TO NORTHERN AND CENTRAL ARIZONA. THE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL EVENING. AREAS OF BLOWING SAND AND DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. SOME WIND GUSTS REPORTED TO THE NATIONAL WEATHER SERVICE IN FLAGSTAFF AS OF 1 PM MST INCLUDE: GRAND CANYON 49 MPH SHOW LOW 45 MPH PAGE 44 MPH FLAGSTAFF 42 MPH AZZ004>018-037>040-280300- /O.CON.KFGZ.WI.Y.0017.000000T0000Z-060528T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 133 PM MST SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WILL CONTINUE THIS AFTERNOON AND EVENING. GUSTS REACHING 40 TO 50 MPH WILL ALSO BE COMMON. THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON FROM FLAGSTAFF NORTHWESTWARD...AND IN PORTIONS OF THE LITTLE COLORADO RIVER VALLEY. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING SAND AND DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 280258 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 758 PM MST SAT MAY 27 2006 AZZ004>018-037>040-280400- /O.EXP.KFGZ.WI.Y.0017.000000T0000Z-060528T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 758 PM MST SAT MAY 27 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS ACROSS THE REGION HAVE DECREASED BELOW ADVISORY LEVELS...HOWEVER THEY CONTINUE TO BE BREEZY WITH SOUTHWEST WINDS 10 TO 20 MPH AND GUSTS UP TO AROUND 35 MPH. EXPECT WINDS TO DECREASE GRADUALLY OVERNIGHT...THEN INCREASE AGAIN SUNDAY MORNING...MAINLY EAST OF FLAGSTAFF. THE HIGHEST WIND GUSTS SUNDAY ARE EXPECTED TO REMAIN PRIMARILY BELOW 40 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 26, 9:30 AM MST, 4 hours 16 minutes earlier.
Area forecast discussion, May 26, 9:30 AM MST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST FRI MAY 26 2006 .SYNOPSIS...WINDY CONDITIONS WILL DEVELOP ACROSS NORTHERN ARIZONA TODAY AND ESPECIALLY SATURDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE GREAT BASIN. THIS WILL ALSO PRODUCE A COOLING TREND THROUGH THE WEEKEND. CONDITIONS ARE EXPECTED TO REMAIN DRY...EXCEPT ALONG THE UTAH/ARIZONA BORDER WHERE A SLIGHT CHANCE FOR SHOWERS EXISTS SATURDAY AFTERNOON THROUGH SUNDAY. && .DISCUSSION...SATELLITE LOOP THIS MORNING SHOWING SUNNY SKIES ACROSS THE NORTHLAND. SOME HIGH CIRRUS IS LOCATED OVER THE MID-NEVADA/NORTHWEST UTAH REGION WHICH IS EXTENDING TO THE NORTHWEST. STRONG LOW PRESSURE IS WELL DEPICTED OVER THE EAST PACIFIC...OFF THE COAST OF OREGON. THE STRONG TROUGH WILL BE COMING ASHORE LATER THIS AFTERNOON AND EARLY EVENING. FOR THIS AFTERNOON EXPECT BREEZY TO WINDY CONDITIONS TO DEVELOP OVER THE COUNTY WARNING AREA. A COOLING TREND WILL BEGIN TODAY WITH TEMPERATURES FALLING SEVERAL DEGREES...CONTINUING THROUGH THE WEEKEND. ALTHOUGH AFTERNOON HIGHS ARE EXPECTED TO BE COOLER...RH VALUES AND WINDS WILL MEET OR EXCEED CRITICAL FIRE WEATHER THRESHOLDS. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. FOR MORE INFORMATION ON THIS PLEASE SEE PHXRFWFGZ. WINDS WILL BE ON THE INCREASE FOR TOMORROW AFTERNOON AS THE TROUGH PUSHES OVER THE GREAT BASIN. A WIND ADVISORY WILL LIKELY BE ISSUED FOR TOMORROW WHEN THIS AFTERNOONS PACKAGE GOES OUT...AND WE WILL NEED TO WORK OUT THE DETAILS BEFORE THEN. ALSO...A RED FLAG WARNING HAS ALREADY BEEN ISSUED FOR TOMORROW. ALTHOUGH MOISTURE IS LIMITED WITH THIS SYSTEM...THERE IS A SLIGHT CHANCE FOR A STRAY SHOWER OR THUNDERSTORM SATURDAY AND SUNDAY. ALL THESE TRENDS ARE DEPICTED IN THE GRIDS SO NO UPDATES PLANNED. CK && .AVIATION...FOR THE 18Z PACKAGE...EXPECT GUSTY SOUTHWEST WINDS OF 15 TO 25 MPH ACROSS NORTHERN ARIZONA THIS AFTERNOON. OTHERWISE...MOSTLY CLEAR SKIES AND VFR CONDITIONS WILL PERSIST. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. GFH && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING 11 AM TO 8 PM MST FRIDAY FOR THE FOLLOWING FIRE WEATHER ZONES 104>109-112>118-137-138-140. RED FLAG WARNING 8 AM TO 8 PM MST SATURDAY FOR THE FOLLOWING FIRE WEATHER ZONES 104>109-112>118-137-138-140. &&
Hazardous weather outlook, May 26, 7:00 AM MST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 AM MST FRI MAY 26 2006 AZZ004>018-037>040-270700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 700 AM MST FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY EXPECT A WARM AND DRY DAY TODAY WITH WINDS BECOMING SOUTHWEST 15 TO 25 MPH WITH GUSTS FROM 30 TO 35 MPH THIS AFTERNOON. THE COMBINATION OF WINDS AND DRY SURFACE CONDITIONS HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR MUCH OF THE REGION TODAY. SEE PHXRFWFGZ FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A DRY COLD FRONT WILL MOVE THROUGH NORTHERN ARIZONA LATE SATURDAY AND SATURDAY NIGHT. WINDS AHEAD OF THIS FRONT WILL BECOME STRONG AND A WIND ADVISORY WILL LIKELY BE NEEDED. RIGHT NOW...SOUTHWEST WINDS ARE EXPECTED TO RANGE FROM 15 TO 30 MPH WITH GUSTS FROM 40 TO 45 MPH DURING THE DAY SATURDAY. ONCE AGAIN...DRY SURFACE CONDITIONS COMBINED WITH THE WINDS WILL CAUSE WIDESPREAD RED FLAG FIRE CONDITIONS. SEE PHXRFWFGZ FOR DETAILS.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:58 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.